# SDR WRLA2007100

- Difficulty date: September 18, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N303WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 2620 · Extinguishing System
- Part: Seal
- Condition: Missing
- Location: Bs 1441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND THE LOWER CENTER CARGO COMP FIRE EXTINGUISHING LINE JOINT IS OPEN AND SEAL RING IS MISSING AT STA1441.  N/R 66723.  REINSTALL THE LINE JOINT WITH SEAL RING AND TEST THE DEPLOYMENT LINES REF DC10 AMM 26-22-03.201 REV 81.
